Thinning Skin Due To Wearing Acne Cream From A Doctor

Illustration of Thinning Skin Due To Wearing Acne Cream From A Doctor
Illustration: Thinning Skin Due To Wearing Acne Cream From A Doctor

Doc, I have been using acne doctors for a number of years, my skin is peeling off and the zits are gone but my face is red. Then I stopped, my face when there were acne scars added red and thinning, then I used more, but my zits still and my acne scars increased and also red. Especially when I’m embarrassed or laughing red immediately. Suggestions and solutions for me, how do I dock?

1 Answer:

Hello indri


Thank you for asking HealthReplies.com


complaints that you experience could be due to the cream that thinning of the skin can occur due to using facial creams or treatment that causes exfoliation so the skin will become thinner. then do not stop crem carelessly without your doctor's advice. Basically, a doctor's concoction cream or any type of medication that your doctor has prescribed for you will not cause dependence effects. With notes, you have carried out all the advice given by the doctor. Because, a dermatologist must first make a diagnosis to each patient. Including when you should stop using concoction creams that your doctor may prescribe for you.


However, it should be noted that only a dermatologist who is an expert in his field of vision, is certified, and already has a license to practice can mix drugs or face cream for patients. So as long as you consult and buy a cream concoction to a trusted doctor at the clinic good reputation, should the doctor's concoction cream will not make dependence after the cream runs out. In addition, if you use a doctor's concoction cream exactly as recommended by your doctor, you can reduce the risk of side effects or contraindications that make skin conditions worse.


You do not buy a doctor's cream without doing a direct inspection because a lot of fake doctor cream is conducted by irresponsible people. so if you do consult directly with an expert doctor such as a dermatologist, immediately reiterate your complaints so that the doctor can consider the right cream for you that does not make your skin thinning.


Here's what you can do at home: do a healthy lifestyle such as regular exercise, increase fruit and vegetable consumption, consume enough water, exercise regularly, get enough rest, manage stress well, avoid smoking and alcoholic beverages. You can use sunscreen while outside the home and avoid using makeup at this time. do not often wash your face because it can make skin dry.


Thus the info I can give


hopefully can help you


thank you

: by

Related Question

How Long Will You Get Your Period After A Miscarriage?

How Long Will You Get Your Period After A Miscarriage?

(1 year ago)

I want to ask yesterday I miscarried on August 13th, but the doctor said that it was clean on August 25th without dikured, then after cleansing I routinely had a relationship with ...

Causes Prominent Veins In The Penis?

Causes Prominent Veins In The Penis?

(1 year ago)

want to ask, this week I feel my penis has changed. On the body feels a prominent vein. When illustrated the veins are like a penis with a ring. The number is 2. It doesn’t h...

Can Color Blindness Be Reduced?

Can Color Blindness Be Reduced?

(1 year ago)

Good afternoon, I want to ask..I have 3 sons, I am a father, there are no color blind descendants and my wife is not color blind but my wife’s mother is color blind whether m...

Leave a Reply

Your email address will not be published. Required fields are marked *